# SDR FOTR20180829021

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,540 hours, 19,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33308
- Condition: Dented
- Location: Bs 1389
- Part time: 55,540 hours, 19,631 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON AIRCRAFT SKIN, BS 1389, STRINGERS 25L & 26L.
